# SDR HSYA2012010612

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N760FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0252
- Aircraft time: 14,817 hours, 25,297 cycles
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: SL60063
- Condition: Broken
- Location: Power Lever Stop
- Part time: 14,817 hours, 25,297 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON LANDING, THE POWER LEVER STUCK IN IDLE POSITION AFTER TOUCHDOWN.  POWER LEVER WOULD NOT GO INTO FEATHER POSITION OR ADVANCE.  RELEASED WHEN OFF THE RUNWAY AND ONTO TAXIWAY.  IT JAMMED OR STUCK AGAIN AFTER ENGINE SHUTDOWN.   DISCOVERED A BROKEN THROTTLE QUADRANT POWER LEVER SPRING STOP.    POWER LEVER STOP SPRING INSTALLED AND ALL SYS FUNCTIONAL OPS CHECKS COMPLETED IAW MM 76-10-01.  NO FURTHER DEFECTS FOUND OR NOTED.
